MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER
Model Number BFH175US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that her thermometer had allegedly given false negative readings on herself.The device allegedly gave a reading of 97.1°f, and a fever of 103°f was later confirmed at an urgent care clinic.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
BRAUN
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key16243725
Report Number1314800-2023-00001
Device Sequence Number15104531
Product Code FLL
UDI-Device Identifier00328785001679
UDI-Public00328785001679
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBFH175US
Device Lot Number01320TAV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale